About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 628503, 12 pages
http://dx.doi.org/10.1155/2012/628503
Research Article

Some Properties of Motion Equations Describing the Nonlinear Dynamical Response of a Multibody System with Flexible Elements

Department of Automotives and Mechanical Engineering, Transilvania University of Brasov, 29 Eroilor Boulevard, 500036 Brasov, Romania

Received 26 August 2012; Accepted 10 November 2012

Academic Editor: Nicolae Herisanu

Copyright © 2012 Maria Luminiţa Scutaru and Sorin Vlase. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Maria Luminiţa Scutaru and Sorin Vlase, “Some Properties of Motion Equations Describing the Nonlinear Dynamical Response of a Multibody System with Flexible Elements,” Journal of Applied Mathematics, vol. 2012, Article ID 628503, 12 pages, 2012. doi:10.1155/2012/628503